Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Advair Diskus

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:31 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Like many steroid inhalants for asthma, this one has a lot of side effects, most notably a lot of weight gain. Tremor, headaches, bloating, depression, achy bones, "loose" feeling joints.<br><br>I am going off of it, after being on it for four years. I'm following my Naturopathic Doctor's advice, and drinking 8-12 glasses to one gallon of water a day, taking Calium w/Magnesium, Quercetin with Bromelain for breathing, and went vegetarian with no meat, salt, sugar or dairy. I'm allergic to soy, tomatoes, and numerous trees, grasses, indoor and outdoor molds, cats, etc. <br><br>It is well worth a visit to a good Naturopathic Doctor, educated at a good school like Bastyr University or Southwestern College of Naturopathic Medicine. Don't keep taking these drugs if you can help it, they will kill you eventually, and you'll end up on more and more.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:43 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.